# SDR RAIA970915

- Difficulty date: September 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 7170 · Engine Drains
- Part: Check Valve
- Part number: 86888891
- Condition: Failed
- Location: Rt Engine
- Part time: 5,744 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

STL - FLT 7034 - RIGHT ENGINE DID NOT ACHIEVE TARGET TORQUE ON TAKEOFF ROLL.  MAINTENANCE REPLACED RIGHT ENGINE PLENUM DRAIN CHECK VALVES.  (X)
